MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYSTEM WITH CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYSTEM WITH CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX824T
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no damage or other abnormalities of the valves were determined.Adjustment test: the valves were tested and both valves are adjustable in all pressure settings.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerance.Results : based on our investigation results, we cannot determine functional deviations or other abnormalities in the product.How the abovementioned functional impairment occurred is not clear to us at the time of examination.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a m.Blue plus (#fx824t) was not adjustable before use.The product is still in the sterile packaging and no patient injury was reported as a result of teh malfunction.The shunt was returned for examniation to the manufacturer.

Brand Name
M.BLUE PLUS SYSTEM WITH CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24927157
Report Number3004721439-2026-00097
Device Sequence Number18808601
Product Code JXG
UDI-Device Identifier04041906504830
UDI-Public(01)04041906504830(11)260128(17)310126(10)20087926
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX824T
Device Catalogue NumberFX824T
Device Lot Number20087926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown